MAUDE Adverse Event Report: ARTHREX, INC. ACL TIGHTROPE WITH FIBERTAG, ABS; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. ACL TIGHTROPE WITH FIBERTAG, ABS; NON-DEGRADABLE FIXATN FASTENER
Model Number ACL TIGHTROPE WITH FIBERTAG, ABS
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an naterior cruciate ligament surgery the needle of the device tore off the first time it was pierced through tissue.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Ne unpackaged ar-1588tnt acl-fibertag®-tightrope was received for investigation.Visual evaluation of the returned device noted that the needle was received detached from the suture.Functional testing was not performed due to the detached component.The device history record for all the associated batches for the needle component, c13484-02, used in this device were reviewed and all were found to have passed the needle pull test.This is a known manufacturing issue addressed by capa-00484.Refer to record cross reference.
 
Additional Manufacturer Narrative
Corrected information: d9, device received on 2/6/2025.Additional information: g3, h3, h6.Complaint allegation is confirmed.One unpackaged ar-1588tnt acl-fibertag®-tightrope was received for investigation.Visual evaluation of the returned device noted that the needle was received detached from the suture.Functional testing was not performed due to the detached component.The device history record for all the associated batches for the needle component, c13484-02, used in this device were reviewed and all were found to have passed the needle pull test.This is a known manufacturing issue addressed through capa.Refer to record cross reference.Refer to investigation photos.

Brand Name
ACL TIGHTROPE WITH FIBERTAG, ABS
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21303850
Report Number1220246-2025-00150
Device Sequence Number20838106
Product Code MBI
UDI-Device Identifier00888867308466
UDI-Public(01)00888867308466(11)240916(17)290831(10)15317459
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACL TIGHTROPE WITH FIBERTAG, ABS
Device Catalogue NumberAR-1588TNT
Device Lot Number15317459
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by Manufacturer03/11/2025
06/30/2025
Initial Report FDA Received Date02/04/2025
Supplement Report FDA Received Date03/31/2025
07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown